# SDR SWAA2023062872299

- Difficulty date: June 28, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 56,234 hours, 33,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G4 GALLEY MOUNTED EMERGENCY LIGHT HAS INOP BULBS<[01] REMOVED AND REPLACED G4 GALLEY MOUNTED EMERGENCY LIGHT IAW AMM 33-51-01.
